Title of article :
Blow up for nonlinear parabolic equations with time degeneracy under dynamical boundary conditions Review Article
Author/Authors :
Gaëlle Pincet Mailly، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2007
Pages :
11
From page :
657
To page :
667
Abstract :
We study the blow up behaviour of nonlinear parabolic equations including a time degeneracy, under dynamical boundary conditions. For some exponential and polynomial degeneracies, we develop some energy methods and some spectral comparison techniques and derive upper bounds for the blow up times.
Keywords :
nonlinear parabolic equations , Time degeneracy , Blow up , Dynamical boundary conditions
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Serial Year :
2007
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Record number :
859757
Link To Document :
بازگشت